# SDR AALA202208106840

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 17,795 hours, 6,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT OUT ON EXIT SIGN ON LEFT HAND EMERGENCY EXIT DOOR AND FORWARD EXIT SIGN AT ROW 11. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY PER AMM 33-51-38.
